# SDR TRBA20120404004

- Difficulty date: April 4, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N355AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 355
- Aircraft time: 34,510 hours, 37,899 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND GALVANIC SURFACE CORROSION AT PANEL 1, NR 521DT.  THE ACFT WAS REMOVED FROM SERVICE.  REMOVED CORROSION, BLENDED AND THREATED.  THE ACFT WAS RETURNED TO SERVICE.
